MathSciNet Relay Station
MathSciNet bibliographic data
MR2280168 (2008c:20095) 20J05 (18G20)
Flores, Ramón J.; Nucinkis, Brita E. A. On Bredon homology of elementary amenable groups. Proc. Amer. Math. Soc. 135 (2007), no. 1, 5–11 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement